A Competitive Theory of Employment Dynamics

Gouge R. and King I. (1997) A Competitive Theory of Employment Dynamics. Review of Economic Studies, 64 1: 1-22.

Author Gouge R.
King I.
Title A Competitive Theory of Employment Dynamics
Journal name Review of Economic Studies   Check publisher's open access policy
ISSN 0034-6527
Publication date 1997
Sub-type Article (original research)
Volume 64
Issue 1
Start page 1
End page 22
Total pages 22
Subject 2002 Cultural Studies
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 24 Mar 2016, 11:09:29 EST by Karen Warren